# SDR SWAA2013031213552

- Difficulty date: March 12, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 21,407 hours, 12,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: BAC1605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 770, LBL 8, SUPPORT CHANNEL CORRODED.  REPAIRED SUPPORT PER EA.
